# SDR CA071217009

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,974 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,255 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE AFTER SELECTING THE FLAP LEVER TO 8 DEGREES. THE EICAS FLIGHT CONTROL PAGE WAS SHOWING THE FLAP POSITION AT 2 DEGREES. THE CREW REQUESTED EMERGENCY SERVICES AND LANDED WITHOUT FURTHER INCIDENT.   AC WAS INSPECTED AND FERRIED. ADCF 2007-10 AND SB601R-27-150 WERE COMPLETED. THE LT NR4 AND RT NR3 FLAP ACTUATORS FAILED THE -60 DEGREES CELSIUS TORQUE CHECK AT A VALUE OF 35 AND 30 INCHES/POUND RESPECTIVELY.   LT NR4, P/N 854D100-19, S/N 2312, TSN 7255:58, CSN 5839, TSR 1971:52 RT NR3, P/N 853D100-20, S/N 3377, TSN 8268:20, CSN 6104, TSR 1971:52  BOTH ACTUATORS WERE REPLACED. THE LT NR3, RT NR1 AND NR4 FLAP ACTUATORS WERE FOUND NEAR SERVICE LIMIT AND WERE REPLACED. THE AIRCRAFT WAS RELEASED FOR A TEST FLIGHT. (TC NR 20071217009)
